JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCAL STABILITY OF ENDEMIC STATES FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCAL STABILITY OF ENDEMIC STATES FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION
Cha, Young-Joon;
  PDF(new window)
 Abstract
Local stability of steady states of an epidemic model is considered. An age structured S-I-R epidemic model with separable inter-cohort force of infection with external force is considered. Stability result for the nontrivial steady states is obtained.
 Keywords
epidemic;endemic;S-I-R;stability;intercohort;external force;
 Language
English
 Cited by
1.
A GENERAL UNIQUENESS RESULT OF AN ENDEMIC STATE FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION,;

대한수학회논문집, 2007. vol.22. 4, pp.597-608 crossref(new window)
 References
1.
Proc., 1995. vol.1. pp.3-14

2.
Commun. Korean Math. Soc., 2002. vol.17. 1, pp.175-187 crossref(new window)

3.
Mathematical Biosciences, 1998. vol.150. pp.177-190 crossref(new window)

4.
Dynamic Systems and Applications, 2000. vol.9. pp.361-376

5.
Mathematical Population Dynamics: Analysis of Heterogeneity;Proc. '3rd International Conference on Mathematical Population dynamics, 1995. vol.1. pp.52-65

6.
J. Math. Biol., 1985. vol.22. pp.117-120

7.
Applied Mathematics Monographs, 1995.

8.
J. Math. Biol., 1990. vol.28. pp.411-434

9.
Differential Equations Models in Biology, Epidemiology and Ecology,Lectures Notes in Biomathematics, 1991. vol.92. pp.139-158 crossref(new window)